# SDR ABXA010470

- Difficulty date: September 7, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,852 hours, 25,069 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Aspirator
- Part number: A602035509
- Part serial: 5623
- Condition: Leaking
- Location: Hyd Reservoir
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

THERE WAS A SLOW HYDRAULIC LEAK DURING CLIMB AND CRUISE.  LOST APPROXIMATELY 2 GALLONS IN 15 MINUTES.  FOUND THE HYDRAULIC RESERVOIR ASPIRATOR LEAKING WHEN ENGINE WAS RUNNING.  REPLACED THE ASPIRATOR IAW DC-8 MM 29-10-05-02-0001.  RAN ENGINE, OPS AND LEAK CHECKED GOOD.
